# SDR DALA2017090806792

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 137-157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ANGLE OF THE RT CONSOLE FROM BS 137 TO 157 BETWEEN RBL 44 TO 54.  NEW ANGLE WAS REPLACED PER B-717-200 DWG #9936533 REV. CM, SRM 51-41-01 AND SRM 51-41-02.  (LP #0203440)
